Since late Monday night I've been experiencing fever that goes up and down with Advil, cold chills that last for hours, swollen lymph nodes, sore/dry throat, headache, body aches, feeling weak, diarrhea. I even woke up yesterday morning feeling so light headed, I threw up. Also another note, I haven't been out of the country or anything like that. I figured if this was the flu these symptoms would reside by now but now I'm a little worried. Do you have any idea what could be going on?
Symptoms: Body aches, cold chills,fever,headache,diarrhea,fatigue,sore throat, swollen lymph nodes,weakness
Thanks for choosing "Ask the Doctor" for posting your query.
Swollen lymph nodes with fever and body ache is indicative of underlying infection (Respiratory tract infection). You may need a course of antibiotic like amoxicillin, cefixime, azithromycin, etc to cure the infection. Advil (Ibuprofen) can only subside fever and pains for sometime but symptoms re-appear after its action is over. Also Advil can itself cause gastritis leading to nausea and vomiting. Such symptoms can be treated by adding acid suppressing drugs like ranitidine or Omeprazole OR prokinetic drug like domperidone. Advil can be replaced by other drugs such as Tylenol.
You need to visit your physician and get yourself examined and discuss the above options and get treated.
Hope I am able to answer your concerns.
Wish you good health!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.